# SDR AALA201604199006

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 49,044 hours, 20,923 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Defective
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  WHILE DESCENDING, ALL FMS & GPS FUNCTIONS NORMAL.  AT GEAR DOWN & AT FLAPS 2 A LG SHOCK ABSORBER FAULT OCCURRED.  THE CREW DECLARED AN EMER, ACQUIRED CONFIRMATION FROM THE TOWER THAT THE LG WAS EXTENDED & THE ACFT LANDED SAFELY.  REPLACED THE FLIGHT GND SENSE MECHANISM & NLG FITTING CTD IAW AMM 32-21-45-0401 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
